Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 2, 2007, 3:09 PM EDT for Shiawassee County, Michigan. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2007, 3:09 PM EDT (19:09 UTC)
- Expired
- Jun 2, 2007, 4:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 80 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 021909 SVRDTX MIC155-022015- /O.NEW.KDTX.SV.W.0029.070602T1909Z-070602T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 309 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN * UNTIL 415 PM EDT * AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CARLAND...OR ABOUT 10 MILES NORTHWEST OF OWOSSO...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HENDERSON BY 320 PM EDT... TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 4314 8437 4295 8439 4313 8404 4314 8427 $$ SC / SHULER
4 follow-up statements
000
WWUS53 KDTX 021927
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
325 PM EDT SAT JUN 2 2007
MIC155-022015-
/O.CON.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
325 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SHIAWASSEE COUNTY...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SHAFTSBURG...OR ABOUT 13 MILES SOUTHWEST OF OWOSSO...MOVING NORTHEAST
AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MORRICE BY 335 PM EDT...
BENNINGTON BY 340 PM EDT...
A SECOND SEVERE STORM WAS LOCATED NEAR CARLAND...OR ABOUT 9 MILES
NORTHWEST OF OWOSSO...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HENDERSON BY 330 PM EDT...
8 MILES NORTH OF JUDDVILLE BY 355 PM EDT...
NEW LOTHROP BY 405 PM EDT...
AT 319 PM EDT...A TRAINED WEATHER SPOTTER REPORTED NICKEL SIZED HAIL
6 MILES WEST OF PERRY.
LAT...LON 4314 8437 4296 8423 4277 8438 4278 8393
4314 8392
$$
SHULER000
WWUS53 KDTX 021943
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
343 PM EDT SAT JUN 2 2007
MIC155-022015-
/O.CON.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
343 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SHIAWASSEE COUNTY...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BANCROFT...OR ABOUT 6 MILES SOUTHEAST OF OWOSSO...MOVING NORTHEAST AT
35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VERNON AND DURAND BY 350 PM EDT...
LENNON AND JUDDVILLE BY 400 PM EDT...
6 MILES SOUTHEAST OF NEW LOTHROP BY 405 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4314 8417 4296 8423 4277 8417 4278 8393
4314 8392
$$
SHULER000
WWUS53 KDTX 022005
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 PM EDT SAT JUN 2 2007
MIC155-022015-
/O.CON.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
405 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SHIAWASSEE COUNTY...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
JUDDVILLE...OR ABOUT 9 MILES EAST OF OWOSSO...MOVING NORTHEAST AT 65
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW LOTHROP BY 410 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4315 8411 4295 8413 4286 8410 4287 8392
4314 8392
$$
SHULER000
WWUS53 KDTX 022017
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
415 PM EDT SAT JUN 2 2007
MIC155-022025-
/O.EXP.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
415 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR SHIAWASSEE COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
AT 355 PM EDT...A TRAINED WEATHER SPOTTER REPORTED A LARGE TREE DOWN
ACROSS THE ROAD 5 MILES WEST OF VERNON.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THESE THUNDERSTORMS UNTIL THEY COMPLETELY CLEAR
THE EASTERN PORTIONS OF THE COUNTY.
LAT...LON 4315 8411 4295 8413 4286 8410 4287 8392
4314 8392
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:52 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 2, 1:52 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 152 PM EDT SAT JUN 2 2007 .AVIATION... WIDESPREAD CUMULUS (CIGS 3-4 KFT) DEVELOPMENT HAS TAKEN PLACE WITH HIGHER SURFACE DEWPOINTS AND A RAPID RISE IN SURFACE TEMPERATURES. ADDITIONALLY...THUNDERSTORMS HAVE INITIATED THE PAST HOUR ACROSS CENTRAL LOWER MICHIGAN. HAVE INCLUDED THIS AS A TEMPO GROUP FOR THIS AFTERNOON WITH EXISTING CELLS MAKING IT INTO THE DETROIT METRO AREA THE NEXT HOUR OR TWO. STILL EXPECTING SECONDARY DEVELOPMENT LATER THIS EVENING ACROSS THE SOUTHWESTERN PORTION OF LOWER MICHIGAN WHILE PROPAGATING EASTWARD...AND INCLUDED THIS WITH A LITTLE MORE ROBUST WORDING. THE NORTHERN TERMINALS...KMBS...KFNT...APPEAR TO RECEIVE THE BRUNT OF THIS ACTIVITY ROUGHLY BETWEEN 00-06 UTC. ABUNDANT LOW LEVEL MOISTURE WILL KEEP VISIBILITIES REDUCED INTO THE MVFR THRESHOLD THROUGH THE MORNING. THUNDERSTORM DEVELOPMENT IS AGAIN EXPECTED TOMORROW AS MAIN UPPER LEVEL ENERGY FINALLY ARRIVES IN SOUTHERN MICHIGAN. && .PREV DISCUSSION...ISSUED 1148 AM EDT SAT JUN 2 2007 UPDATE... WITH MOSTLY CLEAR SKIES TEMPERATURES ACROSS SOUTHEASTERN LOWER MICHIGAN HAVE RISEN RATHER QUICKLY. THE TEMPERATURE HERE AT THE OFFICE IS ALREADY 80 DEGREES JUST PAST 11 AM EDT. LOOKING AT THE SOUNDING AND MIXING DOWN FROM 850-800MB YIELDS A TEMPERATURE OF AT OR AROUND 90F. THIS AGREES WELL WITH OLD MOS VALUES...THEREFORE TRENDED TEMPERATURES UP TO THE HIGH UPPER 80S FOR MOST AREAS. SHOULD SEE 90F IN SOME LOCALES. THE RECORD HIGH TEMPERATURE FOR FNT IS 88F AND COULD BE TIED OR BROKEN THIS AFTERNOON. LIMITING FACTOR ACROSS THE EAST WILL BE THE PESKY/ENJOYABLE LAKE BREEZE THAT HAS BEEN SLIDING INLAND DURING THE LATE AFTERNOON. HAVE REMOVED PRECIPITATION MENTION PRIOR TO 18 UTC WITH SUBSIDENCE BEHIND MORNING WAVE KEEPING THINGS QUIET. THUNDERSTORM DEVELOPMENT IS ANTICIPATED ACROSS FAR SOUTHWESTERN MI/NORTHERN INDIANA THIS AFTERNOON. SB AND MU CAPE VALUES ARE PUSHING 3000 J/KG ACCORDING TO LATEST MESOANALYSIS. AN UPPER LEVEL SHORTWAVE ACROSS ILLINOIS WILL PUSH EAST NORTHEASTWARD HELPING INITIATE ACTIVITY ON LAKE BREEZE/ENHANCED CONVERGENCE BOUNDARIES. STRONGER BULK SHEAR IS PROGGED TO MOVE EASTWARD ALONG WITH WAVE TO FAR WESTERN LOWER MICHIGAN HELPING STORM ORGANIZATION. THESE CELLS SHOULD TRACK INTO THE FAR WESTERN CWA AT OR JUST PRIOR TO 00Z THIS EVENING (4KM WRF). THERE ARE NEGATIVES TO SEVERE WITH A WEAK WIND PROFILE AND HIGH FREEZING LEVEL (12KFT 12Z DTX SOUNDING). BUT...WITH DEGREE OF INSTABILITY (GREATER THAN 2000 J/KG AND MORE IN THE WAY OF STORM SCALE ORGANIZATION A FEW SEVERE STORMS WILL BE POSSIBLE). ANOTHER WEAK WAVE IS LOCATED OVER NORTHERN INDIANA AND COULD INITIATED SOME ISOLATED CELLS THIS AFTERNOON ACROSS THE EASTERN CWA. THESE CELLS ARE EXPECTED TO BE PULSE IN NATURE WITH HEAVY RAIN THE PRIMARY CONCERN FOR SLOW MOVING CELLS. PREV DISCUSSION...ISSUED 412 AM EDT SAT JUN 2 2007 SHORT TERM...THROUGH TODAY OVERALL WEAK SURFACE PRESSURE GRADIENT TO REMAIN IN PLACE TODAY...THOUGH AFTERNOON SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE/MIX TO PEAK AROUND 10 MPH FOR THE MOST PART. MEANWHILE AT 500 MB...A SHORTWAVE RIDGE TO REMAIN STILL TENACIOUS FROM SOUTHEAST MI THROUGH THE EASTERN LAKES REGION TODAY. LOW THROUGH MID LEVEL MOISTURE MODEST AT BEST TODAY...EXCEPTING RATHER STICKY SURFACE DEW POINTS IN THE LOW TO MID 60S. MODEL CONSENSUS DEPICTS SLIGHT OMEGA ASCENT IN LOW TO MID LEVELS TODAY...WITH OCCASIONAL SLIGHT 305K ISENTROPIC ASCENT. TEMPERATURES TODAY SHOULD BE NEAR OR JUST SLIGHTLY ABOVE THOSE OF FRIDAY...ASSUMING THAT AN EXPECTED MODERATE DEGREE OF SUNSHINE ENSUES...AS BOTH NGM AND NAM T1 TEMPERATURES ARE ABOUT 1 DEGREE CELSIUS WARMER THAN YESTERDAY. LEFTOVER...YET PERSISTENT...UPSTREAM CONVECTION FROM OVERNIGHT STILL COULD MOVE ON INTO SOUTHEAST MI THIS MORNING. THIS AFTERNOON...THOUGH...LOOKS LIKE THE BETTER CHANCE OF AND MORE ROBUST SHOWERS/THUNDER. MODEL SOUNDING CONSENSUS SHOWS STEADILY DECREASING CONVECTIVE INHIBITION THIS MORNING...AT LEAST 2K JOULES OF CAPE OVER MUCH OF AREA THIS AFTERNOON WITH STEEP 850 TO 700 MB LAPSE RATES NEAR 7.5 C/KM DEVELOPING. ALSO TOTALS NEAR 50 TODAY WITH K INDICES INTO THE 30S FOR THE MOST PART. LONG TERM...SATURDAY NIGHT THROUGH FRIDAY THE UPPER LOW OVER THE PLAINS FINALLY STARTS TO OPEN AND BECOME ABSORBED BACK INTO THE MEAN FLOW SATURDAY NIGHT. THIS SYSTEM DOES SHOW SOME DEEPENING DURING THIS PERIOD AND SLOWLY LIFTS A VORT LOBE NORTHEAST ACROSS EASTERN LOWER MICHIGAN. MID-LEVEL DEFORMATION WILL HELP TO PROVIDE LIFT ALONG WITH WEAK FRONTOGENESIS IN THE 850-500MB LAYER IN ADVANCE OF THE UPPER LEVEL COLD POOL. MODELS ALSO SHOW A GOOD SURGE OF MOISTURE WITH PWS APPROACHING 1.50 INCHES. THE NAM QPF FIELDS APPEAR TO BE CONTAMINATED BY CONVECTIVE FEEDBACK BUT OTHER MODELS ALSO SUPPORT THUNDERSTORM ACTIVITY CONTINUING INTO THE OVERNIGHT HOURS. WITH CONVECTION EXPECTED TO BE ONGOING AT THE START OF THE PERIOD AND LARGER SCALE LIFT INCREASING OVERNIGHT...HAVE DECIDED TO RAISE POPS TO LIKELY FOR SATURDAY NIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAY ON SUNDAY. GOOD MID LEVEL HEIGHT FALLS ALONG WITH THE SURFACE COLD FRONT APPROACHING DURING THE AFTERNOON WILL PROVIDE AN AMPLE AMOUNT OF LIFT. DESPITE MOSTLY CLOUDY SKIES...LOW LEVEL MOISTURE WILL BE HIGH WITH DEWPOINTS IN THE MID 60S SUPPORTING 1000-1500 J/KG OF CAPE. SHEAR WILL INCREASE THROUGH THE DAY AS THE RIGHT ENTRANCE REGION OF A JET STREAK MOVES OVERHEAD WITH UPPER LEVEL DIVERGENCE OVER SOUTHEAST MICHIGAN. IF WE GET ANY BREAKS IN THE CLOUD COVER ALLOWING INSTABILITY TO SPIKE...THEN WE WILL HAVE TO KEEP AN EYE OUT FOR A SEVERE STORM OR TWO TO DEVELOP. HAIL WILL BE THE MAIN THREAT BUT IS EXPECTED TO BE QUITE ISOLATED. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE FROM SOUTHWEST TO NORTHEAST SUNDAY NIGHT AS THE DRYSLOT WORKS OVER THE AREA. WITH MID LEVELS CONTINUING TO COOL...SOME SCATTERED SHOWERS WILL CONTINUE OVERNIGHT AND WILL HOLD ONTO A 50-60 POP. WRAP AROUND MOISTURE THEN SPREADS BACK INTO THE AREA ON MONDAY AS THE TROUGH AXIS MOVES DIRECTLY OVERHEAD. WILL ALSO MAINTAIN A CHANCE OF THUNDERSTORMS INTO MONDAY UNTIL THE LOW LEVEL COLD PUSH WORKS IN LATE IN THE DAY. ON MONDAY TROPICAL STORM BARRY WILL MAKE GOOD PROGRESS UP THE EAST COAST AND WILL SLOW THE EASTWARD PROGRESSION OF THE UPPER LEVEL TROUGH. BEFORE BARRY EVENTUALLY BECOMES ABSORBED INTO THE LARGER SCALE TROUGH...A REINFORCING SHORTWAVE WILL COME RACING DOWN FROM NORTHERN CANADA BRINGING STRONGER COLD AIR ADVECTION ON TUESDAY. A STRONG GRADIENT IN TEMPERATURES IS EXPECTED ACROSS THE AREA ON TUESDAY RANGING FROM LOW 60S IN THE NORTH TO NEAR 70 IN THE SOUTH. MODELS THEN SHOW SOME DISAGREEMENT ABOUT WHEN THIS TROUGH WILL EXIT TO THE EAST...BUT ARE GENERALLY IN AGREEMENT THAT HIGH PRESSURE WILL BUILD AT THE SURFACE ON WEDNESDAY AND BRING A RETURN TO QUITE WEATHER. MARINE... LOW LEVEL MOISTURE WILL INCREASE TODAY ALLOWING SOME AREAS OF FOG TO DEVELOP OVER THE COOL OPEN WATERS OF LAKE HURON. THIS FOG WILL PERSIST OVERNIGHT INTO SUNDAY BEFORE A COLD FRONT BRINGS DRIER AIR TO THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS TODAY WILL INCREASE IN COVERAGE FROM TONIGHT INTO SUNDAY. ANY THUNDERSTORMS THIS WEEKEND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. NORTHWEST WINDS WILL INCREASE LATE MONDAY BEHIND A SECONDARY FRONTAL PUSH. INSTABILITY AND WAVES WILL ALSO INCREASE BEHIND THIS FRONT INTO TUESDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....CB UPDATE.......CB SHORT TERM...DWD LONG TERM....KEK MARINE.......KEK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 2, 5:06 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 506 AM EDT SAT JUN 2 2007 MIZ047-048-053-060-061-068-075-082-030915- MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-WASHTENAW-LENAWEE- 506 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAGINAW VALLEY AND PORTIONS OF SOUTHEAST MICHIGAN ALONG AND WEST OF ROUTE 23. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER FROM MID AFTERNOON INTO THIS EVENING WITH THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE NORTHEAST AT 20 MPH. STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MIZ049-054-055-062-063-069-070-076-083-030915- HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR-OAKLAND-MACOMB-WAYNE-MONROE- 506 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN FROM DETROIT NORTH INTO THE THUMB. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE NORTHEAST AT 20 MPH. STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-030915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 506 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE NORTHEAST AT 20 MPH. STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. KAHL YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:23 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 38 min |
| Jun 2, 3:51 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 35 min |
| Jun 2, 4:23 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 67 min |
| Jun 2, 4:27 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 52 min |
| Jun 2, 4:29 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 24 min |
| Jun 2, 4:56 PM EDT | Special Marine Warning | DTX | 94 min | |
| Jun 2, 7:02 PM EDT | Special Marine Warning | DTX | 79 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.